MathSciNet Relay Station
MathSciNet bibliographic data
MR176343 (31 #618) 47.55
Topping, David M. Vector lattices of self-adjoint operators. Bull. Amer. Math. Soc. 69 1963 251–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement